abdominal cramps, nausea, fatigue from past 4 months need help...
hello sir...i suffered from typhoid fever 7 mths ago...i was treated for that with amoxiclav for 2 weeks, and was feeling completely fine...but from past 4 mths since i travelled to another state and returned home d same day just had food twice outside ,i am experiencing lower abdominal pain, sticky n funny smelling stools...main problem is feel very tired after i pass stool, fatigue, no energy...apetite is normal , no fever, n repeated stool cultures and routine is negative for any microbes, but show presence of mucous... i had proctoscopy done n showed everything normal...my doctor...gastroenterologist diagnosed IBS, n was also treated fer amebiasis fer 10 days ornidazole bid, bt d symptoms still persist n affect my lifestyle...feel so weak...please i need your suggestion...what should i do...? is it IBS, or typhoid relapse...bt repeated stool cultures are negative fer s.typhi...blood culture, serum electrolyte all normal...pls need help...wt tests shud i go for..?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.